# SDR UPS98826007

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D/CK CORRODED HARDWARE AT STA 70 IN FLOORBEAM AFT OF LAV AREA.  REMOVED CORRODED ANGLE AND REPLACED IAW DC8 SRM 51 1 20D AND 51 1 11.
